Alert archive / Nebraska / Winter Storm Watches in 2014
Winter Storm Watch 2, NWS North Platte, NE
NWS North Platte, NE issued this winter storm watch at Apr 2, 2014, 3:11 PM CDT for 12 counties in Nebraska. It took effect at Apr 3, 2014, 7:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 2, 2014, 3:11 PM CDT (20:11 UTC)
- In effect from
- Apr 3, 2014, 7:00 AM CDT
- Expired
- Apr 3, 2014, 4:23 AM CDT
- In force
- Issued by
- NWS North Platte, NE
Counties Blaine County, NE, Boyd County, NE, Custer County, NE, Frontier County, NE, Garfield County, NE, Hayes County, NE, Holt County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, Rock County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 78 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1275 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
441 WWUS43 KLBF 022011 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 311 PM CDT WED APR 2 2014 ..HEAVY SNOW POSSIBLE THURSDAY... .A STROM SYSTEM WILL DEVELOP ACROSS THE ROCKIES TONIGHT...AND PUSH ACROSS THE AREA THURSDAY. A BAND OF SNOW...POSSIBLE HEAVY...IS EXPECTED TO DEVELOP AS THE STORM SYSTEM MOVES THROUGH. THE OVERALL EVOLUTION OF THE SYSTEM IS SOMEWHAT IN QUESTION...AND WHILE A BAND OF HEAVIER SNOW SEEMS LIKELY...THE EXACT LOCATION OF THE BAND IS UNCERTAIN. NEZ007-009-010-026>029-037-038-059-070-071-031015- /O.NEW.KLBF.WS.A.0002.140403T1200Z-140404T1200Z/ BOYD-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER-LOGAN-CUSTER-LINCOLN- HAYES-FRONTIER- INCLUDING THE CITIES OF...SPENCER...BASSETT...ONEILL...DUNNING... TAYLOR...BURWELL...BARTLETT...STAPLETON...BROKEN BOW... NORTH PLATTE...HAYES CENTER...CURTIS...EUSTIS 311 PM CDT WED APR 2 2014 ...WINTER STORM WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING. * TIMING...SNOW IS EXPECTED TO INCREASE THURSDAY MORNING AND CONTINUE THROUGH THURSDAY AFTERNOON. THE SNOW WILL END THURSDAY EVENING. * SNOW ACCUMULATIONS...A GENERAL 2 TO 5 INCHES OF SNOW ACCUMULATION IS EXPECTED IN THE WATCH AREA. A NARROW BAND OF HEAVY SNOW...WITH ACCUMULATIONS OF GREATER THAN 6 INCHES IS POSSIBLE. THE EXACT LOCATION OF THIS HEAVIER SNOW BAND IS UNCERTAIN AT THIS TIME. * WIND...NORTH WINDS AT 20 TO 30 MPH...WITH GUSTS TO 40 MPH. THE STRONGEST WINDS ARE EXPECTED THURSDAY AFTERNOON. * IMPACTS...SNOW AND BLOWING SNOW COULD REDUCE VISIBILITY DOWN TO A QUARTER OF A MILE...ESPECIALLY WITHIN THE HEAVY SNOWBAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ TAYLOR
2 follow-up statements
422 WWUS43 KLBF 022047 CCA WSWLBF URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE NORTH PLATTE NE 346 PM CDT WED APR 2 2014 ..HEAVY SNOW POSSIBLE THURSDAY... .A STORM SYSTEM WILL DEVELOP ACROSS THE ROCKIES TONIGHT...AND PUSH ACROSS THE AREA THURSDAY. A BAND OF SNOW...POSSIBLY HEAVY...IS EXPECTED TO DEVELOP AS THE STORM SYSTEM MOVES THROUGH. THE OVERALL EVOLUTION OF THE SYSTEM IS SOMEWHAT IN QUESTION...AND WHILE A BAND OF HEAVIER SNOW SEEMS LIKELY...THE EXACT LOCATION OF THE BAND IS UNCERTAIN. NEZ007-009-010-026>029-037-038-059-070-071-031115- /O.COR.KLBF.WS.A.0002.140403T1200Z-140404T1200Z/ BOYD-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER-LOGAN-CUSTER-LINCOLN- HAYES-FRONTIER- INCLUDING THE CITIES OF...SPENCER...BASSETT...ONEILL...DUNNING... TAYLOR...BURWELL...BARTLETT...STAPLETON...BROKEN BOW... NORTH PLATTE...HAYES CENTER...CURTIS...EUSTIS 346 PM CDT WED APR 2 2014 ...WINTER STORM WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING. * TIMING...SNOW IS EXPECTED TO INCREASE THURSDAY MORNING AND CONTINUE THROUGH THURSDAY AFTERNOON. THE SNOW WILL END THURSDAY EVENING. * SNOW ACCUMULATIONS...A GENERAL 2 TO 5 INCHES OF SNOW ACCUMULATION IS EXPECTED IN THE WATCH AREA. A NARROW BAND OF HEAVY SNOW...WITH ACCUMULATIONS OF GREATER THAN 6 INCHES IS POSSIBLE. THE EXACT LOCATION OF THIS HEAVIER SNOW BAND IS UNCERTAIN AT THIS TIME. * WIND...NORTH WINDS AT 20 TO 30 MPH...WITH GUSTS TO 40 MPH. THE STRONGEST WINDS ARE EXPECTED THURSDAY AFTERNOON. * IMPACTS...SNOW AND BLOWING SNOW COULD REDUCE VISIBILITY DOWN TO A QUARTER OF A MILE...ESPECIALLY WITHIN THE HEAVY SNOW BAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ TAYLOR
101 WWUS43 KLBF 030923 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 423 AM CDT THU APR 3 2014 ...ANOTHER ROUND OF WINTER CONDITIONS TODAY AND TONIGHT... .SNOW WILL DEVELOP ACROSS NORTH CENTRAL INTO CENTRAL NEBRASKA LATER THIS MORNING AND WILL PERSIST THROUGH THE EVENING AND INTO THE OVERNIGHT HOURS. GENERALLY ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED...WITH LOCALIZED AMOUNTS NEARING 6 INCHES POSSIBLE EAST OF A LINE FROM BURWELL TO SPENCER. IN ADDITION TO THE SNOW...STRONG NORTHERLY WINDS WILL CAUSE SNOW TO BLOW AROUND CREATING REDUCED VISIBILITIES...ESPECIALLY IN OPEN AREAS. NEZ026-037-059-070-071-031030- /O.CAN.KLBF.WS.A.0002.140403T1200Z-140404T1200Z/ BLAINE-LOGAN-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...DUNNING...STAPLETON...NORTH PLATTE... HAYES CENTER...CURTIS...EUSTIS 423 AM CDT THU APR 3 2014 ...WINTER STORM WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WINTER STORM WATCH. SNOW IS STILL POSSIBLE ACROSS THE AREA...HOWEVER AMOUNTS WILL BE LIGHT AS HEAVIER SNOW NOW LOOKS TO DEVELOP FURTHER TO THE NORTH AND EAST. AS THE CHANCES FOR HAZARDOUS WINTER WEATHER ARE NO LONGER LIKELY...THE WINTER STORM WATCH HAS BEEN CANCELLED. $$ NEZ007-009-010-027>029-038-032330- /O.UPG.KLBF.WS.A.0002.140403T1200Z-140404T1200Z/ /O.NEW.KLBF.WW.Y.0011.140403T1500Z-140404T0900Z/ BOYD-ROCK-HOLT-LOUP-GARFIELD-WHEELER-CUSTER- INCLUDING THE CITIES OF...SPENCER...BASSETT...ONEILL...TAYLOR... BURWELL...BARTLETT...BROKEN BOW 423 AM CDT THU APR 3 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM CDT FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...SNOW WILL BEGIN LATER THIS MORNING AND CONTINUE INTO THE OVERNIGHT HOURS. * SNOW ACCUMULATIONS...2 TO 5 INCHES WITH LOCALIZED AMOUNTS TO 6 INCHES. THE HIGHER AMOUNTS ARE EXPECTED EAST OF A LINE FROM BURWELL TO ATKINSON TO SPENCER. * WIND...NORTH WINDS AT 20 TO 30 MPH...WITH GUSTS TO 40 MPH. THE STRONGEST WINDS WILL BE THIS AFTERNOON AND EVENING. * IMPACTS...SNOW AND BLOWING SNOW COULD REDUCE VISIBILITY DOWN TO A QUARTER OF A MILE AT TIMES...WHILE SNOW COVERED ROADS COULD CREATE SLICK DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT PERIODS OF SNOW AND REDUCED VISIBILITIES FROM BLOWING SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ BROOKS
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this winter storm watch went out at Apr 2, 7:11 AM CDT, 8 hours earlier.
Area forecast discussion, Apr 2, 7:11 AM CDT, 8 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 711 AM CDT WED APR 2 2014 .UPDATE... ISSUED AT 707 AM CDT WED APR 2 2014 PRECIPITATION CHANCES HAVE BEEN UPDATED ACROSS NORTHERN SHERIDAN AND NORTHWEST CHERRY COUNTIES FOR THIS MORNING AS OBSERVATIONS IN THE AREA ARE INDICATING THE COLUMN HAS BECOME SATURATED...SO LIGHT SNOW IS NOW REACHING THE GROUND. THE MAIN AREA OF PRECIPITATION IS CURRENTLY OVER THE FAR NORTHERN PART OF THE STATE AND WILL CONTINUE TO LIFT NORTH THROUGH THE MORNING...WITH CHANCES BECOMING LOWER INTO THE LATE MORNING HOURS. ALSO...NEWEST MODEL RUNS SHOWING MORE OF A DRIZZLE SIGNAL FOR THIS AFTERNOON AND EVENING AS THE SATURATED LAYER STAYS ABOVE -10C INDICATING NO ICE IN THE CLOUDS. SO MAY NEED TO ADJUST WEATHER TYPE IN THE FORECAST. DURING TIME OF ANTICIPATED DRIZZLE SURFACE TEMPERATURES LOOK TO STAY JUST ABOVE THE FREEZING MARK. BUT ONLY A FEW DEGREES COULD CHANGE DRIZZLE TO FREEZING DRIZZLE. NO CHANGES HAVE BEEN MADE AS OF NOW BUT WILL NEED TO WATCH THIS TREND IN THE COMING HOURS. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 401 AM CDT WED APR 2 2014 AT 08Z...WATER VAPOR IMAGERY SHOWED WEAK MID/UPPER LEVEL RIDGING OVER NEBRASKA...WITH A BROAD TROUGH CENTERED OVER THE WEST COAST. IN THIS TROUGH...TWO SEPARATE CIRCULATIONS WERE NOTED. THE FIRST OVER SOUTHERN IDAHO AND THE SECOND MOVING INTO CENTRAL CALIFORNIA. VERY WEAK PERTURBATIONS WERE COMING OUT OF THE TROUGH INTO THE CENTRAL PLAINS OVERNIGHT WHICH WILL CONTINUE THROUGH THE NEXT 12 HOURS OR SO. THERE WAS ISENTROPIC UPGLIDE ONGOING ACROSS WESTERN NEBRASKA OVERNIGHT...WHICH WAS ALLOWING WEAK PRECIPITATION TO DEVELOP OVER THE PANHANDLE INTO THE WESTERN SANDHILLS. HOWEVER...PLENTIFUL DRY AIR IN THE LOW LEVELS WAS KEEPING ANY PRECIPITATION FROM REACHING THE SURFACE AS CEILINGS WERE CONTINUING TO BE AT OR ABOVE 9K FEET. THE COLUMN WAS SLOWLY MOVING TOWARDS SATURATION IN THESE AREAS SO MAY BE GETTING A FEW FLURRIES HERE AND THERE...BUT NOTHING MEASURABLE UNTIL FULL SATURATION OCCURS. FOR TODAY AND TONIGHT...THE TWO UPPER LEVEL CIRCULATIONS WILL STAY SEPARATED AS THE NORTHERN SYSTEM LIFTS INTO NORTH DAKOTA THROUGH TONIGHT...WHILE THE SOUTHERN SYSTEM MOVES ACROSS THE FOUR CORNERS AND INTO COLORADO BY THURSDAY MORNING. AS THIS OCCURS...WILL CONTINUE TO KEEP GETTING WEAK WAVES OF ENERGY MOVING ACROSS NEBRASKA TO BRING ENHANCED LIFT TO THE AREA FROM TIME TO TIME THROUGH THE DAY. ALTHOUGH THE AIR IS BECOMING SATURATED ACROSS WESTERN NEBRASKA CURRENTLY...EASTERLY LOW LEVEL FLOW WILL KEEP INGESTING DRY AIR INTO THE REGION TO LIMIT THE AMOUNT OF PRECIPITATION POTENTIAL THROUGH THE DAY. FROM MONITORING SOUNDINGS AND CROSS SECTIONS...JUST DON/T GET A GOOD PERIOD WITH GOOD LIFT AND AMPLE MOISTURE THROUGH TODAY TO GIVE GOOD CONFIDENCE ON MEASURABLE PRECIPITATION SO DID DECREASE CHANCES SLIGHTLY FOR THE DAYTIME HOURS. THAT BEING SAID...MAY BE TOO HIGH STILL WITH PRECIPITATION CHANCES...ESPECIALLY OVER NORTH CENTRAL NEBRASKA. MOISTURE DOES IMPROVE OVERNIGHT AS THE SOUTHERN UPPER LOW GETS CLOSER. BY 12Z THURSDAY...THE 700MB LOW IS CENTERED OVER SOUTHWEST NEBRASKA...WITH A DEFORMATION BAND STARTING TO SET UP FROM NORTHERN COLORADO INTO THE NEBRASKA PANHANDLE THROUGH THE NIGHT-TIME HOURS. TEMPERATURES WILL STAY BELOW NORMAL TODAY...WITH HIGHS IN THE 30S AND 40S. PRECIPITATION WILL BE SNOW ACROSS NORTHWEST NEBRASKA WHERE THE COLDER AIR RESIDES...WHICH WILL TRANSITION TO A RAIN/SNOW MIX TO RAIN GOING EAST AND SOUTH. THEN TONIGHT...THE COLDER AIR WILL BE PULLED SOUTHWARD...BUT PORTIONS OF SOUTHERN INTO NORTH CENTRAL NEBRASKA WILL CONTINUE TO HAVE AT LEAST A MIX OF LIQUID PRECIPITATION THROUGH 06Z AS SURFACE TEMPERATURES REMAIN ABOVE THE FREEZING MARK. SHORTLY AFTER 06Z...ALL AREAS SHOULD SEE THE SWITCH TO SNOW. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 401 AM CDT WED APR 2 2014 ANOTHER MAJOR SPRING STILL APPEARS ON TRACK FOR THE PLAINS ON THURSDAY AND THURSDAY NIGHT. THE NAM REMAINS FAIRLY DRY FOR THE CWA...WHILE THE REST OF THE MODELS PRODUCE A BAND OF SNOW ACROSS THE CENTRAL OR EASTERN PARTS OF THE CWA. THE UPPER LEVEL LOW IS IN FAIRLY GOOD AGREEMENT AMONGST ALL THE MODELS...ALTHOUGH THE SFC LOW AS IT PUSHES ACROSS KS AND LIFTS INTO THE MID MISS RVR VALLEY DOES SHOW MORE VARIABILITY. THE BIGGEST DIFFERENCE IS THE AMOUNT OF MOISTURE TO WORK WITH...AND HOW FAR WEST OF THE UPPER LOW IT CAN PUSH...IN THE WRAP AROUND. THE NAM IS A DRY OUTLIER...ESPECIALLY ACROSS THE NW CWA WHERE LITTLE TO NO QPF IS ACCUMULATED. THE GEM/ECMWF/UKMET ARE FURTHEST WEST AND SHOW SOME AGREEMENT WITH THE DEFORMATION BAND. MOISTURE TRANSPORT FROM THE GULF IS GOOD...ESPECIALLY ON THE 295K SFC...ALTHOUGH IT IS SHORT LIVED. THIS RESULTS IN SOME CONCERN ABOUT SNOWFALL ACCUMULATIONS. ALSO THIS WILL BE ANOTHER DAYTIME ACCUMULATION...FOR THE MOST PART...AND WILL HAVE TO BATTLE SOME MELTING. FORECAST FOR NOW WILL HAVE THE HIGHEST TOTALS ACROSS N CENTRAL AS THE SNOW LINGERS INTO THURSDAY NIGHT. WILL HAVE TO MONITOR CLOSELY AS THE BAND SETS UP EARLY THURSDAY. IF THE BAND BECOMES TIGHTER...A POSSIBILITY AS MODELS THIS FAR OUT STRUGGLE SOMETIMES WITH THE WIDTH OF THE DEFORMATION BAND...SNOWFALL COULD BE GREATER. AS IT STANDS SNOW ACCUMULATIONS REMAIN BELOW 6 INCHES AND NO HEADLINE WILL BE ISSUED. NORTHWEST WINDS WILL BE GUSTY...25 TO 35 MPH SO WHERE THERE IS SNOW FALL OPEN AREAS MAY SEE SOME BLOWING SNOW. SYSTEM PUSHES INTO THE GREAT LAKES THURSDAY NIGHT INTO FRIDAY. CLEARING FROM THE WEST TO EAST THROUGHOUT THURSDAY NIGHT. AS SKIES CLEAR...TEMPS WILL DROP. FORECAST FOLLOWED CLOSE TO OR BELOW GUIDANCE AS ANTICIPATE AT LEAST A LIGHT SNOW COVER...AND SOME AREAS SEVERAL INCHES OF A SNOW COVER...AND LOCAL STUDY SUGGESTS LOWS CAN BE UP TO 10 DEGREES BELOW GUIDANCE WITH A NEW SNOW PACK AND CLEAR SKIES. LOWS EASILY INTO THE LOWER TO MID 20S...AND COULD SEE SOME TEENS. REST OF THE EXTEND REMAINS ACTIVE WITH SEVERAL CLIPPERS TO PUSH ACROSS THE AREA THROUGH THE FIRST PART OF NEXT WEEK. TIMING WITH THE NW SYSTEMS WILL BE IRONED OUT AS WE GET CLOSER...AND LOW POPS CONTINUE. TEMPS STILL CHILLY THROUGH THE WEEKEND...HOWEVER A WARMING TREND IS POSSIBLE NEXT WEEK AS A RIDGE BUILDS ACROSS THE SOUTHWEST CONUS. AS THE RIDGE BUILDS NEXT WEEK...THE CLIPPERS SHOULD TRACK TO THE NORTH...AND A DRY PERIOD IS POSSIBLE FOR THE MIDDLE OF NEXT WEEK. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING) ISSUED AT 707 AM CDT WED APR 2 2014 CONDITIONS WILL BE DETERIORATING ACROSS SOUTHERN NEBRASKA OVER THE NEXT 24 HOURS AS LOW LEVEL MOISTURE MOVES INTO THE REGION. VFR CEILINGS WILL PERSIST AT KLBF THROUGH THE MORNING...WHILE A FEW HOURS OF LIGHT RAIN IS POSSIBLE CENTERED AROUND 18Z. CEILINGS WILL STAY MVFR OR BETTER THROUGH THE EVENING...THEN CEILINGS ARE EXPECTED TO DROP TO 1K FT OR LESS AFTER 06Z. OVER NORTHERN NEBRASKA /IMPACTING THE KVTN TERMINAL/...LOW CLOUDS AT HEIGHTS BELOW 1K FEET HAVE BEEN MOVING ACROSS THE AREA FROM TIME TO TIME THIS MORNING AND WITH MODELS KEEPING THE LOW LEVEL MOISTURE IN PLACE...KEPT MENTION OF SCT008 IN THE FORECAST FOR THIS MORNING. MAY GET A PERIOD OF -SN EARLY THIS AFTERNOON...THEN WITH LOSS OF ICE IN THE CLOUDS...BELIEVE DRIZZLE WILL BE PRIMARY PRECIPITATION TYPE FOR LATER THIS AFTERNOON AND EARLY EVENING. TEMPERATURES LOOK TO BE ABOVE FREEZING SO NO MENTION OF FZ DZ AT THIS TIME. BEYOND 03Z...KEPT LOWERED VISIBILITIES AND IFR CEILINGS IN THE FORECAST DUE TO EXPECTED REMNANT LOW LEVEL MOISTURE. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...BROOKS SHORT TERM...BROOKS LONG TERM...MASEK AVIATION...BROOKS
Hazardous weather outlook, Apr 2, 4:58 AM CDT, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 458 AM CDT WED APR 2 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-031000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 458 AM CDT WED APR 2 2014 /358 AM MDT WED APR 2 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. SNOW WILL BEGIN TO ACCUMULATE FROM SOUTHWEST INTO NORTH CENTRAL NEBRASKA LATER TONIGHT. AMOUNTS WILL BE LIGHT...WITH UP TO AN INCH OF ACCUMULATION. THIS COULD CAUSE AREA ROADS TO BECOME SLIPPERY MAKING TRAVEL HAZARDOUS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ACCUMULATING SNOW WILL BECOME LIKELY THURSDAY AND THURSDAY NIGHT AS A STRONG SPRING STORM MOVES ACROSS THE CENTRAL PLAINS. AT THIS TIME...AREAS EAST OF A LINE FROM OGALLALA TO VALENTINE COULD SEE AT LEAST SEVERAL INCHES OF SNOW...WITH HIGHER ACCUMULATIONS EAST OF HIGHWAY 183. SNOWFALL AMOUNTS ARE EXPECTED TO BE LESS THAN 6 INCHES...HOWEVER ANY SHIFT IN THE STORM TRACK COULD YIELD HIGHER AMOUNTS. STAY TUNED TO FUTURE FORECASTS FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT...HOWEVER ANY SNOWFALL REPORTS THROUGH THURSDAY NIGHT WOULD BE APPRECIATED. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) BROOKS
Nearby
Winter Storm Watches in Nebraska, 2014Every winter storm watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.